Sur l'approximation algébrique en degré de transcendance un
Annales de l'Institut Fourier, Volume 49 (1999) no. 1, pp. 27-55.

Let 𝒞 be an affine algebraic curve in m defined over and let θ ̲ be a point on 𝒞 which is not algebraic. We assert the existence of infinitely many “good” approximations of θ ̲ by algebraic points on 𝒞 with bounded size and degree, the upper bounds of the degree and the size belonging to sequences satisfying some growth conditions. We also prove some lower bound for the degree of these approximations, refining a result due to Wirsing. As a corollary, we obtain a criterion of algebraic independence with multiplicities along the curve 𝒞. The paper is completed by an appendix of differential calculus containing an explicit formula for the Taylor’s coefficients of an implicit function.

Soient 𝒞 une courbe algébrique affine de m définie sur , et θ ̲ un point de 𝒞 qui n’est pas algébrique. On démontre l’existence d’une infinité de “bonnes” approximations de θ ̲ par des points algébriques de 𝒞 de degré et taille bornés, les majorants du degré et de la taille étant choisis à l’intérieur de suites satisfaisant certaines conditions de croissance modérée. On établit aussi une minoration du degré de ces bonnes approximations, raffinant ainsi un résultat de Wirsing. Comme corollaire, nous obtenons un critère d’indépendance algébrique avec multiplicités le long de la courbe 𝒞. L’article est complété par un appendice de calcul différentiel contenant une formule explicite pour les coefficients de Taylor d’une fonction implicite.

@article{AIF_1999__49_1_27_0,
     author = {Laurent, Michel and Roy, Damien},
     title = {Sur l'approximation alg\'ebrique en degr\'e de transcendance un},
     journal = {Annales de l'Institut Fourier},
     pages = {27--55},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {1},
     year = {1999},
     doi = {10.5802/aif.1668},
     zbl = {0923.11105},
     mrnumber = {2000b:11088},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1668/}
}
TY  - JOUR
AU  - Laurent, Michel
AU  - Roy, Damien
TI  - Sur l'approximation algébrique en degré de transcendance un
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 27
EP  - 55
VL  - 49
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1668/
UR  - https://zbmath.org/?q=an%3A0923.11105
UR  - https://www.ams.org/mathscinet-getitem?mr=2000b:11088
UR  - https://doi.org/10.5802/aif.1668
DO  - 10.5802/aif.1668
LA  - fr
ID  - AIF_1999__49_1_27_0
ER  - 
%0 Journal Article
%A Laurent, Michel
%A Roy, Damien
%T Sur l'approximation algébrique en degré de transcendance un
%J Annales de l'Institut Fourier
%D 1999
%P 27-55
%V 49
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1668
%R 10.5802/aif.1668
%G fr
%F AIF_1999__49_1_27_0
Laurent, Michel; Roy, Damien. Sur l'approximation algébrique en degré de transcendance un. Annales de l'Institut Fourier, Volume 49 (1999) no. 1, pp. 27-55. doi : 10.5802/aif.1668. https://aif.centre-mersenne.org/articles/10.5802/aif.1668/

[1] J.B. Bost, H. Gillet et C. Soulé, Heights of projective varieties and positive Green forms, J. Amer. Math. Soc., 7 (1994), 903-1022. | MR | Zbl

[2] D. Brownawell, Sequences of Diophantine approximations, J. Number Theory, 6 (1974), 10-21. | MR | Zbl

[3] M. Chardin, Contributions à l'algèbre commutative effective et à la théorie de l'élimination, Thèse de doctorat de l'Université Pierre et Marie Curie (1990).

[4] G.V. Choodnovsky, Contributions to the theory of transcendental numbers, Math. Surveys and Monographs, 19, A.M.S. (1984). | MR | Zbl

[5] L. Comtet, Analyse combinatoire, tome premier, Collection Sup. Le mathématicien, Presses Universitaires de France, 1970. | MR | Zbl

[6] G. Diaz, Une nouvelle propriété d'approximation diophantienne, C. R. Acad. Sci. Paris, 324 (1997), 969-972. | MR | Zbl

[7] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer-Verlag, 1977. | Zbl

[8] A. Joyal, Une théorie combinatoire des séries formelles, Advance in Math., 42 (1981), 1-82. | MR | Zbl

[9] G. Labelle, Une combinatoire sous-jacente au théorème des fonctions implicites, J. Comb. Theory Ser. A, 40 (1985), 377-393. | MR | Zbl

[10] M. Laurent, New methods in algebraic independence, in: Number Theory, Eds.: Györy, Pethö and Sos, Walter de Gruyter, Berlin, 1998, 311-330. | MR | Zbl

[11] M. Laurent et D. Roy, Criteria of algebraic independence with multiplicities and interpolation determinants, Trans. Amer. Math. Soc., à paraître. | Zbl

[12] K. Mahler, On some inequalities for polynomials in several variables, J. London Math. Soc., 37 (1962), 341-344. | MR | Zbl

[13] D. Mumford, Algebraic geometry I: Complex Projective Varieties, 2-ième éd., Springer-Verlag, 1995. | Zbl

[14] P. Philippon, Critères pour l'independance algébrique, Pub. Math. IHES, 64 (1986), 5-52. | Numdam | MR | Zbl

[15] P. Philippon, Sur les hauteurs alternatives III, J. Math. Pures Appl., 74 (1994), 345-365. | MR | Zbl

[16] P. Philippon, Une approche méthodique pour la transcendance et l'indépendance algébrique de valeurs de fonctions analytiques, J. Number Theory, 64 (1997), 291-338. | MR | Zbl

[17] D. Roy et M. Waldschmidt, Approximation diophantienne et indépendance algébrique de logarithmes, Ann. Sci. École Norm. Sup., 30 (1997), 753-796. | Numdam | MR | Zbl

[18] D. Roy et M. Waldschmidt, Simultaneous approximation and algebraic independence, Ramanujan Math. J., 1 (1997), 379-430. | MR | Zbl

[19] M. Waldschmidt, Suites colorées, exposé 21, Séminaire Delange-Pisot-Poitou, (Groupe d'étude de théorie des nombres), 17-ième année, 1975/1976, n° G21, 11p. | Numdam | Zbl

[20] M. Waldschmidt, Linear independence of logarithms of algebraic numbers, The institute of Mathematical Sciences, Madras, IMSc. Report 116, 1992, http://www.math.jussieu.fr/~miw. | Zbl

[21] E. Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades, J. reine angew. Math., 206 (1961), 67-77. | MR | Zbl

Cited by Sources: